# SDR AALA202309121826

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,138 hours, 32,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DEAD FLASHLIGHT 2L. REMOVED AND REPLACED 2L FLASHLIGHT.
